# SDR DL764060759

- Difficulty date: September 18, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 18,637 hours, 6,249 cycles
- Engine: Ge CF680C2*
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 8252351
- Condition: Unserviceable
- Location: Rt Pack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT PACK OVHT TRIP RESET 1 TIME CAME BACK ON ABOUT 20 MINUTES LATER. BITE CTC IAW FIM 21-51-00 FAULTED SENSOR CODE 21-51217 REPLACED TS553 SENSOR- SAFTEY WIRED SAME- RAN APCK FOR 20 MIN OPS CHECK GOOD.  ETOPS CATEGORY (B): DIVERSION OR TURNBACK.
